# SDR CA080214002

- Difficulty date: February 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 25,444 hours
- Engine: Garrtt TPE33110U
- Propeller: Hartzl HCB3TN5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Drive Shaft
- Condition: Failed
- Location: Tach Generator
- Component: Tach Generator
- Component part number: AG44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TROUBLESHOT NO RPM INDICATION. REMOVED TACH GENERATOR FROM RT ENGINE, DRIVE SHAFT WAS STILL STUCK IN THE ENGINE. IT APPEARS THAT THE SHAFT SEPARATED FROM THE ARMATURE INSIDE. REMOVED THE SHAFT, NO DAMAGE TO THE ENGINE DRIVE. INSTALLED SERVICEABLE PART AND TESTED FINE.  (TC NR 20080214002)
